# SDR AALA20000388

- Difficulty date: February 29, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1437 - AFTER TAKEOFF YYZ, BURNING ODOR REPORTED IN CABIN AND COCKPIT FOR 2-3 MINUTES.  NO LONGER NOTICEABLE FOR DURATION OF FLIGHT.  ACCOMPLISHED REQUIRED INSPECTIONS, UNABLE TO DUPLICATE ODOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  RECIRCULATION FAN PREVIOUSLY CHANGED DUE TO SMOKE IN CABIN ON 2/28/2000.  (M)
